56 0

Law of large numbers for weighted inductive means in a Hadamard space

Title
Law of large numbers for weighted inductive means in a Hadamard space
Author
허재성
Keywords
Law of large numbers; weighted inductive mean; Hadamard space; p-Schatten class
Issue Date
2017-12
Publisher
WILEY-V C H VERLAG GMBH
Citation
MATHEMATISCHE NACHRICHTEN, v. 290, no. 17-18, page. 2775-2787
Abstract
We first study the law of large numbers for weighted inductive means of independent identically distributed random variables taking values in a Hadamard space. Secondly, we give a sharp asymptotic estimate for the limit of (non-weighed) inductive means for the p-Schatten class.
URI
https://onlinelibrary.wiley.com/doi/abs/10.1002/mana.201600504https://repository.hanyang.ac.kr/handle/20.500.11754/116725
ISSN
0025-584X; 1522-2616
DOI
10.1002/mana.201600504
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE